Liste des publications de l’équipe SD

  • Stefan Hüller, Anna Porzio, Anne Héron, Patrick Mora. On the competition of laser acceleration mechanisms of electrons and ions in steep density profiles at overdense plasmas interfaces. 2024. (hal-03868946v2⟩
  • Séverin Benzoni, Emmanuel Roy, Thierry de la Rue. Confined Poisson extensions. 2024. (hal-04511868⟩
  • François Parreau. On the Foiaş and Stratila theorem. Studia Mathematica, 2024, (10.48550/arXiv.2312.07968⟩. ⟨hal-04337336v3⟩
  • Julien Barral, Stéphane Seuret. Sparse sampling and dilation operations on a Gibbs weighted tree, and multifractal formalism. 2023. (hal-04080522⟩
  • Emmanuel Roy. POISSON-ORLICZ NORM AND INFINITE ERGODIC THEORY. 2023. (hal-03362759v2⟩
  • Julien Barral, Stéphane Seuret. The Frisch-Parisi conjecture II: Besov spaces in multifractal environment, and a full solution. Journal de Mathématiques Pures et Appliquées, 2023, 175, pp.281-329. (10.1016/j.matpur.2023.05.010⟩. ⟨hal-04278010⟩
  • Julien Barral, Stéphane Seuret. The Frisch-Parisi conjecture I: Prescribed multifractal behavior, and a partial solution. Journal de Mathématiques Pures et Appliquées, 2023, 175, pp.76-108. (10.1016/j.matpur.2023.05.003⟩. ⟨hal-02899957v2⟩
  • François Parreau. Facteurs disjoints des transformations mélangeantes. 2023. (hal-04149182⟩
  • Nicolas de Saxcé, Weikun He. Trou spectral dans les groupes simples. L'Enseignement Mathématique , A paraître, (10.4171/lem/1078⟩. ⟨hal-03424924v2⟩
  • Jean Moulin-Ollagnier, Sasho Ivanov Popov, Jean-Marie Strelcyn. The Euler-Poisson equations; an elementary approach to partial integrability conditions. Goryachev-Chaplygin and beyond. 2023. (hal-03883267v3⟩
  • Henry de Thelin. Minoration de la dimension de Hausdorff du courant de Green / A lower bound for the Hausdorff dimension of the Green current. Michigan Mathematical Journal, 2022, 71 (4), pp.687-704. (hal-03850902⟩
  • Alexandre Danilenko, Zemer Kosloff, Emmanuel Roy. Generic non-singular Poisson suspension is of type III 1. Ergodic Theory and Dynamical Systems, 2022, 42 (4), pp.1415-1445. (10.1017/etds.2021.5⟩. ⟨hal-03861108⟩
  • Timothée Bénard, Nicolas de Saxcé. Random walks with bounded first moment on finite-volume spaces. Geometric And Functional Analysis, 2022, (10.1007/s00039-022-00607-6⟩. ⟨hal-03853360⟩
  • Christophe Cuny, François Parreau. GOOD SEQUENCES WITH UNCOUNTABLE SPECTRUM AND SINGULAR ASYMPTOTIC DISTRIBUTION. 2022. (hal-03805242⟩
  • Benoît Rittaud. FIBONACCI-LIKE SEQUENCES FOR VARIANTS OF THE TOWER OF HANOI, AND CORRESPONDING GRAPHS AND GRAY CODES. 2022. (hal-03685774⟩
  • Nicolas de Saxcé. Non-divergence in the space of lattices. Groups, Geometry, and Dynamics, In press. (hal-03852638⟩
  • Benoît Rittaud, Laurent Vivier. The Field Q and the Equality 0.999 . . . = 1 from Combinatorics of Circular Words and History of Practical Arithmetics. 2022. (hal-03785332⟩
  • Arij Bouzelmate, Benoît Rittaud. ASPECTS TECHNIQUES ET PÉDAGOGIQUES DE VIDÉOS D'ENSEIGNEMENT. SEPTIÈME SYMPOSIUM D'ÉTUDE SUR LE TRAVAIL MATHÉMATIQUE, Jun 2022, Strasbourg, France. (hal-03882391⟩
  • Dmitry Kleinbock, Nicolas de Saxcé, Nimish Shah, Pengyu Yang. Equidistribution in the space of 3-lattices and Dirichlet-improvable vectors on planar lines. Annali della Scuola Normale Superiore di Pisa, Classe di Scienze, In press. (hal-03853345⟩
  • Nicolas de Saxcé, Weikun He. Semisimple random walks on the torus. 2022. (hal-03853368⟩
  • Alexandre Danilenko, Zemer Kosloff, Emmanuel Roy. Nonsingular Poisson Suspensions. Journal d'analyse mathématique, 2022, 146 (2), pp.741-790. (10.1007/s11854-022-0213-8⟩. ⟨hal-03861103⟩
  • Francois Beguin, Bin Yu. A uniqueness theorem for transitive Anosov flows obtained by gluing hyperbolic plugs. Algebraic and Geometric Topology, In press, pp.1001-1041. (hal-02135042v2⟩
  • Arij Bouzelmate, Benoît Rittaud. Designing videos for undergraduate mathematics. Erasmus Scientific Days 2022, Oct 2022, Marrakech, Morocco. (hal-03882385⟩
  • Emmanuel Breuillard, Nicolas de Saxcé. A subspace theorem for manifolds. J. Eur. Math. Soc. (JEMS) 6, In press. (hal-03424738⟩
  • François Béguin, Tom Dutilleul. Chaotic dynamics of spatially homogeneous spacetimes. Communications in Mathematical Physics, In press, (10.1007/s00220-022-04583-8⟩. ⟨hal-03885613⟩
  • Henry de Thelin. Dimensional preimage entropies. 2022. (hal-03851075⟩
  • Najmeddine Attia, Julien Barral. Multifractal analysis and Erd\"os-R\'enyi laws of large numbers for branching random walks in $\R^d$. 2022. (hal-03885182⟩
  • Julien Barral, Xiong Jin. On the Action of Multiplicative Cascades on Measures. International Mathematics Research Notices, 2022, 2022 (18), pp.13857-13896. (10.1093/imrn/rnab125⟩. ⟨hal-03884893⟩
  • Julien Barral, De-Jun Feng. Dimensions of random statistically self-affine Sierpinski sponges in $\mathbb R^k$. Journal de Mathématiques Pures et Appliquées, 2021, 149, pp.254-303. (10.1016/j.matpur.2021.02.003⟩. ⟨hal-02458498v3⟩
  • Nicolas de Saxcé. Groupes arithmétiques et approximation diophantienne. 2021. (hal-03424971⟩
  • Henry de Thélin, Thomas Gauthier, Gabriel Vigny. Parametric Lyapunov exponents. Bulletin of the London Mathematical Society, 2021, 53 (3), pp.660-672. (10.1112/blms.12441⟩. ⟨hal-03510085⟩
  • Julien Barral, De-Jun Feng. On multifractal formalism for self-similar measures with overlaps. Mathematische Zeitschrift, 2021, 298 (1-2), pp.359-383. (10.1007/s00209-020-02622-5⟩. ⟨hal-03884885⟩
  • Emmanuel Roy. Quelques résultats sur les Suspensions de Poisson : Habilitation à diriger des recherches. Mathématiques [math]. Université Paris 13, 2021. (tel-03876040⟩
  • Henry de Thelin, Gabriel Vigny. Entropy of meromorphic maps acting on analytic sets. Indiana University Mathematics Journal, 2021, 70 (1), pp.157-178. (10.1512/iumj.2021.70.8290⟩. ⟨hal-03510131⟩
  • Nicolas de Saxcé. Groupes arithmétiques et approximation diophantienne. Théorie des nombres [math.NT]. Université Sorbonne Paris Nord, 2021. (tel-03298786⟩
  • Francois Beguin, Sylvain Crovisier, Frederic Le Roux. Fixed point sets of isotopies on surfaces. Journal of the European Mathematical Society, 2020, 22 (6), pp.1971-2046. (10.4171/JEMS/960⟩. ⟨hal-02367499⟩
  • Henry de Thelin, Franck Nguyen van Sang. Etude des mesures hyperboliques pour les applications meromorphes. Journal of Geometric Analysis, 2020, 30 (3), pp.2647-2688. (hal-03851049⟩
  • Henry de Thélin, Thomas Gauthier, Gabriel Vigny. The bifurcation measure has maximal entropy. Israel Journal of Mathematics, 2020, 235 (1), pp.213-243. (10.1007/s11856-019-1955-6⟩. ⟨hal-03510203⟩
  • Elise Janvresse, Emmanuel Roy, Thierry de La Rue. Ergodic Poisson Splittings. Annals of Probability, 2020, 48 (3), pp.1266-1285. (10.1214/19-AOP1390⟩. ⟨hal-01912386⟩
  • Henry de Thelin. Sur l'etude de l'entropie des applications meromorphes. Journal de l' Institut de Mathématiques de Jussieu, 2020, 19, pp.1-19. (hal-03851040⟩
  • Elise Janvresse, Emmanuel Roy, Thierry de La Rue. Dynamical Systems of Probabilistic Origin: Gaussian and Poisson Systems. Encyclopedia of Complexity and Systems Science, 2020, 978-3-642-27737-5. (10.1007/978-3-642-27737-5_725-1⟩. ⟨hal-02451104⟩
  • Élise Janvresse, Emmanuel Roy, Thierry de La Rue. Nearly finite Chacon Transformation. Annales Henri Lebesgue, 2019, 2, pp.369-414. (10.5802/ahl.21⟩. ⟨hal-01586869v2⟩
  • Francois Beguin, Sylvain Crovisier, Frederic Le Roux. Projective transformations of rotation sets. Nonlinearity, 2019, 32 (4), pp.1237-1241. (10.1088/1361-6544/aafcde⟩. ⟨hal-02367516⟩
  • Stefan Hüller, Anna Porzio, Jean-Claude Adam, Anne Héron. On the non-thermal nature of distributions of electrons accelerated by high intensity lasers at the vacuum-plasma interface. Physics of Plasmas, 2019, 26, pp.083107. (10.1063/1.5111934⟩. ⟨hal-02186783⟩
  • Julien Barral, Yueyun Hu, Thomas Madaule. The minimum of a branching random walk outside the boundary case. Bernoulli, 2018, 24 (2), (10.3150/15-BEJ784⟩. ⟨hal-03884868⟩
  • Pascal Hubert, Samuel Lelièvre, Luca Marchese, Corinna Ulcigrai. The Lagrange spectrum of some square-tiled surfaces. Israel Journal of Mathematics, 2018, 225 (2), pp.553-607. (10.1007/s11856-018-1667-3⟩. ⟨hal-02052124⟩
  • Elise Janvresse, Emmanuel Roy, Thierry de La Rue. Invariant measures for Cartesian powers of Chacon infinite transformation. Israel Journal of Mathematics, 2018, 224, pp.1-37. (10.1007/s11856-018-1634-z⟩. ⟨hal-01158060v3⟩
  • Julien Barral, De-Jun Feng. Projections of planar Mandelbrot random measures. Advances in Mathematics, 2018, 325, pp.640-718. (10.1016/j.aim.2017.12.008⟩. ⟨hal-03885099⟩
  • Lech Maligranda, Jean-Marie Strelcyn. Jan Ptaszycki (1854–1912). Antiquitates Mathematicae, 2018, 12 (1), pp.31-80. (10.14708/am.v12i1.6406⟩. ⟨hal-03861877⟩
  • Sasho Popov, Jean-Marie Strelcyn. The Euler-Poisson equations: An elementary approach to integrability conditions. Journal of Geometric Mechanics, 2018, 10 (3), pp.293-329. (10.3934/jgm.2018011⟩. ⟨hal-03899467⟩
  • Julien Barral, Jacques Peyrière. Mandelbrot cascades on random weighted trees and nonlinear smoothing transforms. Asian Journal of Mathematics, 2018, 22 (5), pp.883-918. (10.4310/AJM.2018.v22.n5.a5⟩. ⟨hal-03884845⟩
  • Emmanuel Audusse, Olivier Lafitte, Agnes Leroy, Benjamin Melinand, Chi-Tuan Pham, et al.. Parametric Study of the Accuracy of an Approximate Solution for the Mild-Slope Equation. IEEE, pp.79-85, 2017, (10.1109/SYNASC.2017.00024⟩. ⟨hal-03862855⟩
  • Julien Barral, Stephane Seuret. RANDOM SPARSE SAMPLING IN A GIBBS WEIGHTED TREE. Journal of the Institute of Mathematics of Jussieu, In press. (hal-01612286⟩
  • François Béguin, Christian Bonatti, Bin Yu. Building Anosov flows on $3$–manifolds. Geometry and Topology, 2017, 21 (3), pp.1837 - 1930. (10.2140/gt.2017.21.1837⟩. ⟨hal-01565095⟩
  • François Béguin, Sylvain Crovisier, Tobias Jäger. A dynamical decomposition of the torus into pseudo-circles. Contemporary mathematics, 2017. (hal-03885595⟩
  • Elise Janvresse, Emmanuel Roy, Thierry de La Rue. Poisson suspensions and Sushis. Annales Scientifiques de l'École Normale Supérieure, 2017, 50 (6), pp.1301-1334. (10.24033/asens.2646⟩. ⟨hal-01205239v4⟩
  • François Parreau, Emmanuel Roy. Prime Poisson suspensions. Ergodic Theory and Dynamical Systems, 2015, 35 (7), pp.2216-2230. (10.1017/etds.2014.32⟩. ⟨hal-00699169v2⟩
  • Pascal Hubert, Luca Marchese, Corinna Ulcigrai. Lagrange Spectra in Teichmüller Dynamics via Renormalization. Geometric And Functional Analysis, 2015, 25 (1), pp.180-255. (10.1007/s00039-015-0321-z⟩. ⟨hal-01298021⟩
  • Henry de Thélin, Gabriel Vigny. On the measures of large entropy on a positive closed current. Mathematische Zeitschrift, 2015, 280 (3-4), pp.919-944. (10.1007/s00209-015-1456-1⟩. ⟨hal-03510226⟩
  • François Béguin, Bin Yu, Christian Bonatti. Building Anosov flows on 3-manifolds. 2014. (hal-01056224⟩
  • Elise Janvresse, Benoît Rittaud, Thierry de La Rue. Dynamics of lambda-continued fractions and beta-shifts. Discrete and Continuous Dynamical Systems - Series A, 2013, 33 (4), pp.1477-1498. (hal-00581694⟩
  • Julien Barral, Xiong Jin, Rémi Rhodes, Vincent Vargas. Gaussian multiplicative chaos and KPZ duality. Communications in Mathematical Physics, 2013, 323 (2), pp.451-485. (hal-00673629v4⟩
  • Julien Barral, Arnaud Durand, Stéphane Jaffard, Stéphane Seuret. Local Multifractal Analysis. 2012. (hal-00733280⟩
  • Emmanuel Roy. Maharam extension and stationary stable processes. Annals of Probability, 2012, 40 (3), pp.1357-1374. (10.1214/11-AOP671⟩. ⟨hal-00443893v4⟩
  • Julien Barral, Rémi Rhodes, Vincent Vargas. Limiting laws of supercritical branching random walks. Comptes rendus de l'Académie des sciences. Série I, Mathématique, 2012. (hal-00682212v2⟩
  • Magali Bardet, Islam Boussaada, A. Raouf Chouikha, Jean-Marie Strelcyn. Isochronicity conditions for some planar polynomial systems II. Bulletin des Sciences Mathématiques, 2011, 135 (2), pp.230-249. (10.1016/j.bulsci.2010.12.003⟩. ⟨hal-00533275⟩
  • Mariusz Lemanczyk, François Parreau, Emmanuel Roy. Joining primeness and disjointness from infinitely divisible systems. Proceedings of the American Mathematical Society, 2011, 139 (1), pp.185-199. (hal-00428519⟩
  • Julien Barral, Stephane Seuret. A localized Jarnik-Besicovitch theorem. Advances in Mathematics, 2011, 226 (4), pp.3191--3215. (10.1016/j.aim.2010.10.011⟩. ⟨hal-00692993⟩
  • Benoît Rittaud, Laurent Vivier. Circular words and three applications: factors of the Fibonacci word, ${\mathcal F}$-adic numbers, and the sequence $1$, $5$, $16$, $45$, $121$, $320$,\ldots. 2011. (hal-00566314⟩
  • Julien Barral, Patrick Loiseau. Large deviations for the local fluctuations of random walks. Stochastic Processes and their Applications, 2011, 121 (10), pp.2272-2302. (10.1016/j.spa.2011.06.004⟩. ⟨hal-00844817⟩
  • Benoît Rittaud, Laurent Vivier. Algorithmes des 4 opérations de base sur les rationnels en écritures décimales et construction du corps Q. 2011. (hal-00593413⟩
  • Islam Boussaada, A. Raouf Chouikha, Jean-Marie Strelcyn. Isochronicity conditions for some planar polynomial systems. Bulletin des Sciences Mathématiques, 2011, 135 (1), http://www.sciencedirect.com/science/article/pii/S0007449710000059. (10.1016/j.bulsci.2010.01.004⟩. ⟨hal-00438985⟩
  • Elise Janvresse, Benoît Rittaud, Thierry de La Rue. Almost-sure Growth Rate of Generalized Random Fibonacci sequences. Annales de l'Institut Henri Poincaré (B) Probabilités et Statistiques, 2010, 46 (1), pp.135-158. (10.1214/09-AIHP312⟩. ⟨hal-00273525⟩
  • Julien Barral, Xiong Jin, Benoît B. Mandelbrot. Convergence of complex multiplicative cascades. The Annals of Applied Probability, 2010, 20 (4), pp.1219-1252. (10.1214/09-AAP665⟩. ⟨hal-00790894⟩
  • Julien Barral, Xiong Jin. Multifractal Analysis of Complex Random Cascades. Communications in Mathematical Physics, 2010, 297 (1), pp.129-168. (10.1007/s00220-010-1030-y⟩. ⟨hal-00790872⟩
  • Julien Barral, Xiong Jin, Benoît Mandelbrot. Uniform convergence for complex [0, 1]-martingales. The Annals of Applied Probability, 2010, 20 (4), pp.1205-1218. (10.1214/09-AAP664⟩. ⟨hal-00793058⟩
  • Stephane Seuret, Julien Barral (Dir.). Recent developments in Fractals and related Fields. Birkhauser, pp.419, 2010, 978-0-8176-4887-9. (hal-00796031⟩
  • Emmanuel Roy. Poisson-Pinsker factor and infinite measure preserving group actions. Proceedings of the American Mathematical Society, 2010, 138 (06), pp.2087-2094. (hal-00414147⟩
  • Elise Janvresse, Tom Meyerovitch, Emmanuel Roy, Thierry de La Rue. Poisson suspensions and entropy for infinite transformations. Transactions of the American Mathematical Society, 2010, 362, pp. 3069-3094. (hal-00266728⟩
  • Emmanuel Roy. Poisson suspensions and infinite ergodic theory. Ergodic Theory and Dynamical Systems, 2009, 29 (2), pp.667-683. (10.1017/S0143385708080279⟩. ⟨hal-00206279v2⟩
  • Elise Janvresse, Benoît Rittaud, Thierry de La Rue. Growth rate for the expected value of a generalized random Fibonacci sequence. Journal of Physics A: Mathematical and Theoretical, 2009, 42, pp.085005. (10.1088/1751-8113/42/8/085005⟩. ⟨hal-00273537⟩
  • François Béguin, Sylvain Crovisier, Frédéric Le Roux. Realisation of measured dynamics as uniquely ergodic minimal homeomorphisms on manifolds. 2008. (hal-00302854⟩
  • Elise Janvresse, Benoît Rittaud, Thierry de La Rue. How do random Fibonacci sequences grow?. Probability Theory and Related Fields, 2008, Volume 142 (3-4), pp.619-648. (10.1007/s00440-007-0117-7⟩. ⟨hal-00116830⟩
  • Patricia Reynaud-Bouret, Emmanuel Roy. Some non asymptotic tail estimates for Hawkes processes. Bulletin of the Belgian Mathematical Society - Simon Stevin, 2007, 13 (5), (10.36045/bbms/1170347811⟩. ⟨hal-03875901⟩
  • François Béguin, Sylvain Crovisier, Tobias Jaeger, Frédéric Le Roux. Denjoy constructions for fibred homeomorphisms of the torus. 2007. (hal-00165908⟩
  • Mohamed Ben Alaya, Thierry Huillet, Anna Porzio. On an Extension of Min-Semistable Distributions. Probability and Mathematical Statistics, 2007, 27 (No 2), pp.303-323. (hal-00136135⟩
  • Emmanuel Roy. Bartlett spectrum and mixing properties of infinitely divisible random measures. Advances in Applied Probability, 2007, 39 (4), pp.893-897. (10.1239/aap/1198177231⟩. ⟨hal-03875917⟩
  • Emmanuel Roy. Ergodic properties of Poissonian ID processes. Annals of Probability, 2007, 35 (2), (10.1214/009117906000000692⟩. ⟨hal-03875932⟩
  • Melanie Guenais, Francois Parreau. Eigenvalues of transformations arising from irrational rotations and step functions. (Valeurs propres de transformations liées aux rotations irrationnelles et aux fonctions en escalier). 2006. (hal-00067970⟩
  • François Béguin, Sylvain Crovisier, Frédéric Le Roux. Construction of curious minimal uniquely ergodic homeomorphisms on manifolds: the Denjoy-Rees technique. 2006. (hal-00069215⟩
  • El Houcein El Abdalaoui, François Parreau, A. A. Prikhod'Ko. A new class of Ornstein transformations with singular spectrum. 2005. (hal-00004247⟩
  • Emmanuel Lesigne, Benoît Rittaud, Thierry de La Rue. Weak disjointness of measure preserving dynamical systems. Ergodic Theory and Dynamical Systems, 2003, 23. (hal-00017086⟩
  • Henry de Thélin, Gabriel Vigny. Entropy of meromorphic maps and dynamics of birational maps. Mémoires de la Société Mathématique de France, 1964, 1, pp.1-98. (10.24033/msmf.434⟩. ⟨hal-03510428⟩